# SDR MWEA030150

- Difficulty date: March 28, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 40,613 hours, 42,479 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Lt Engine Iso
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE UPPER ISOLATOR COVER PLATE HAS LITE CORRSION ON THE TOP.  REMOVED AND INSTALLED ISOLATOR COVER PLATE.
